# SDR HALA2016072600303

- Difficulty date: July 26, 2016
- Submitted: July 26, 2016
- Operation: Air carrier
- Aircraft: N594HA
- Make and model: Boeing 767332
- Aircraft serial: 23275
- Aircraft time: 89,535 hours, 35,380 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Warning Message
- Condition: Illuminated
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TCAS MESSAGE ILLUMINATED ON WX RADAR SCREEN FOR ABOUT TWO MINUTES THEN EXTINGUISHED.  TCAS SYSTEM IS OK IAW FIM 34-53 FAULT TREE 806. NO FAULTS NOTED, NO MESSAGES.
